Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Vimpat

Vimpat

How soon can you get side effects from Vimpat? I started 1,5 days ago and have started to feel tired and depressed already. Can side effects really jump in so qvick?

A MyEpilepsyTeam Member said:

Everyone is different. Some may notice it right away, with in a couple of days, others may notice a little later. The dosage can also have a part, in how soon or long it would take feeling the side effects.

Within a week I notice the impact of the side effects on me, when starting on Vimpat.

posted about 2 months ago
A MyEpilepsyTeam Member said:

no i changed to topamax after the increase in seizures

edited, originally posted about 2 months ago
A MyEpilepsyTeam Member said:

It made me tired but over the first couple months it also increased my seizures

posted about 2 months ago
A MyEpilepsyTeam Member said:

Hi @A MyEpilepsyTeam Member , I take Vimpat 1 pill 100mg twice daily. I’ve been on it since November 2019. I think it was 2021 after I had a seizure & my blood work showed my Vimpat level was below normal & so my Neurologist increased my Vimpat by 1 one more 100mg I believe & eventually my fingers started shaking a little & so I told my Neurologist that I couldn’t take 3 & I went back to the original of 1 pill twice a day. Other than that I don’t think I’ve had any problems with the Vimpat. I don’t remember how long after I started that third Vimpat that my fingers were a little shaky. Sorry to hear about your tumor. Sending Thoughts, Hugs & Prayers that you’ll heal & get to feeling better. 🤗💜🌻🦋🙏🤗 Your friend in Texas, Becky

posted about 2 months ago
A MyEpilepsyTeam Member said:

Wow, and you still stayed on it?

posted about 2 months ago
Already a Member? Log in